# SDR COEA2015111217807

- Difficulty date: November 12, 2015
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,113 hours, 30,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Part number: S52376201204
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS CORROSION AT INBOARD LOWER STRUCTURE.  REPLACED LOWER PAN WITH OEM PART.
